# SDR DALA2024090908865

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N318DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55220
- Aircraft time: 3,358 hours, 1,408 cycles
- Engine: PW1521G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY SOCK ODOR DURING APPLICATION OF T/O POWER AND DURING FINAL DESCENT. C/W A220 JIC 0550-2001. IDENTIFIED RIGHT ENGINE AS CAUSE. C/W JIC 6001. PLACED ENGINE BLEED SYSTEM ON MEL REF LOG 6161239. ENGINE PLACED ON MONITOR. C/W JIC 0550-2003 ECS DECONTAMINATION POST SMOKE/FUME EVENT. NO ODOR NOTICED. OK FOR SVC. (LP# 6161238, 0541126)
